# SDR CALA2025041503845

- Difficulty date: April 13, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 46,279 hours, 16,339 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE PACK BUSTLE LOOSE DOOR 2L GREY WEBBING ON LEFT SIDE OF SLIDE PACK STICKING OUT FOUND SMALL SECTION OF Z FOLD PROTUDING FROM BUSTLE. REINSERTED UNDER BUSTLE. GIRT MATERIAL LENGTH GOOD (10 IN) PER AMM 25-66-01-400-803.
